# SDR 2007UALA00510

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 46,703 hours, 8,928 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOORS 4R  4L EMERGENCY EXIT SIGNS ARE DAMAGED.  DOOR 4R EXIT LIGHT COVER MISSING AT POSITIONS FORE & AFT OF DOOR AT KNEE LEVEL.  REPLACED BOTH EEL LIGHT LENS.  COVERS ALSO MISSING FROM DR-4L LOWER AFT SIGN.  LENS REPLACED ON LEFT SIDE AS WELL.  A/C RETURNED TO NORMAL SERVICE.  SUSPECT IMPACTS W/ GND EQUIP.
